# SDR SWIA202002248796

- Difficulty date: December 11, 2019
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 39,189 hours, 34,229 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Cotter Pin
- Part number: MS24665302
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR #2 HINGE ATTACH HARDWARE AND SAFETY KEEPER HARDWARE CORRODED.   (C-CHECK) RO 2/20/2020   C/W REPLACEMENT OF CORRODED HARDWARE. CLEANED AND PREPPED AREA OF LIGHT SURFACE CORROSION. APPLIED CORROSION INHIBITING COMPOUND TO AREA AS REQUIRED. DONE IAW CRJ 200 AMM.  HARDWARE INSTALLED: NAS 6303-22  QTY1, NAS43HT3-21  QTY1, MS24665-302 QTY1, MS17825-6  QTY1,  MS21043-3  QTY1,  AN960XC616L  QTY1.
